Loading...
2011-4
13
Tags: ,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,,
diarrhea and vomit

Is it true that if you put eyedrops in someone’s drink they will have diarrhea and vomit?

Answer by Nathanael
Yes.

Answer by summerB
Yes it’s true but it is very dangerous because if they are taking a certain medication they could actually die.

Answer by shutterbug1410
Yes, it is true- and it is also incredibly dangerous as other posters have mentioned…

The ingredients of the eyedrops will interact with any other medications the person is taking and can send a person to the hospital…

Answer by Lissacal
The website Snopes has determined part of this is false. Vomiting yes, diarrhea, no. But ingesting Visine can have far worse consequences. See the following website for details.

http://www.snopes.com/medical/myths/visine.asp

AND:

“According to the website allrefer.com, Visine contains a chemical called tetrahydrozoline, which can lower body temperature to dangerous levels, make breathing difficult or halt it entirely, cause blurred vision, nausea, vomiting elevate and drop blood pressure, cause seizures and even put someone in a coma.”

http://kdka.com/local/local_story_096113240.html

diarrhea and vomit:Is it true that if you put eyedrops in someone’s drink they will have diarrhea and vomit?

Share

Related Posts

: http://vomitdiarrhea.info/is-it-true-that-if-you-put-eyedrops-in-someones-drink-they-will-have-diarrhea-and-vomit.shtml

No comments yet.